MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52170
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Infection (4544); Implant Pain (4561)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant loss-elective removal due to pain issues.
 
Additional Manufacturer Narrative
Skin pain/infections are known complications associated with percutaneous implant systems.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key18757583
Report Number3007367732-2024-00008
Device Sequence Number6280680
Product Code MAH
UDI-Device Identifier05712149009626
UDI-Public0105712149009626112005261725052610202041240M5
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/26/2025
Device Model NumberM52170
Device Catalogue NumberM52170
Device Lot Number202041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale